# SDR DALA2018111656644

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 48,096 hours, 32,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Broken
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WORK CARD, THE TAILCONE ESCAPE SLIDE SAFETY PIN INSPECTION REVIELED THAT THE TAIL CONE SLIDE COVER CLIP RETAINER WAS BROKEN. A NEW TAILCONE ESCAPE SLIDE COVER CLIP RETAINER WAS INSTALLED PER ZODIAC AEROSPACE CMM 25-66-20. (LP #4860405)
